# SDR COMA0760584

- Difficulty date: September 24, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 29,594 hours, 26,408 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0041
- Condition: Faulty
- Location: Mlg
- Part time: 29,589 hours, 26,403 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5037 - ON CLIMBOUT FROM BTV NOSE GEAR FAILED TO RETRACT, FOLLOWED BY NOSE GEAR DISAGREE.  A/C RETURNED BACK TO BTV AND LANDED SAFELY.  REMOVED AND REPLACED MLG SELECTOR VALVE.
